# SDR FDEA201608202944

- Difficulty date: August 20, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 94,139 hours, 32,500 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: ALC74391
- Condition: Cracked
- Location: Lt Horiz Stab
- Part time: 94,139 hours, 32,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER OUTER AFT SKIN PANEL ALC7439 HAS 1 EA.  CRACK PROPAGATING PAST PREVOIUS STOP DRILL.  TOTAL LENGTH IS 3.25" FROM AFT EDGE OF PANEL TO END OF CRACK.  EXCEEDS CRACK LIMITS OF WORKCARD 55X1203, ALI-P3 FIG 2 TABLE 1, REPAIR IAW EA 8-5510-T0327675.
